Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Swifty is offline New Member
    Join Date
    Nov 2003

    Lightbulb Gyno

    about 5 weeks ago I ran a low dose cycle of Test Enan @ 250mg W and Deca @ 200mg W after my cycle I used Clomid for PCT 2 weeks after my last injection. This morning when I woke up I felt my right nipple and it was extremely sore. My question is.. is it possible for Gyno to come up 5 weeks after last injection? and should I start taking Nolva @ 20mg? Im extremely worried.. Help, Thanks

  2. #2
    Surfárn's Avatar
    Surfárn is offline New Member
    Join Date
    Aug 2002
    I suppose it's still in your system!
    Yes, start Nolva ASAP! better safe than sorry dude!
    Best luck!

    P.S did you make good gains on the cycle, Age??

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts